MathSciNet Relay Station
MathSciNet bibliographic data
MR320998 (47 #9531) 54C56
Chapman, T. A. Shapes of finite-dimensional compacta. Fund. Math. 76 (1972), no. 3, 261–276.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement